Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 8, Pages 461-474
http://dx.doi.org/10.1155/S0161171203208115

On finitely subadditive outer measures and modularity properties

Department of Mathematics and Computer Science, St. John's University, 8000 Utopia Parkway, Jamaica 11439, NY, USA

Received 5 August 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Charles Traina, “On finitely subadditive outer measures and modularity properties,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 8, pp. 461-474, 2003. doi:10.1155/S0161171203208115